# SDR SIMA200122201

- Difficulty date: August 10, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABI - MAINTENANCE REPORTED THE LEFT EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REPLACED A CONTACT PIN ON THE LEFT EMERGENCY LIGHT ASSEMBLY IAW SAAB 340 MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
